Cold turkey and stopping testosterone DAY 1 Diary

stopping-testosterone-replacement-therapy

DAY 1 Sun 29 Jan 2012

TRT Stopping my Androgel/ Testogel and going Cold Turkey today. I am getting off Testosterone Replacement Therapy. Here is my Diary.

Well today is my first day of stopping TRT cold turkey,  I felt normal without it up until about 2pm. In fact I guess I could say that I had forgotten about this whole giving up Testosterone Therapy up until about 2pm. I had taken my last sachet of Testogel at 9am on the 28th January.

Stopping Testosterone Cold Turkey

 

Anxiety increased with stopping Testosterone Treatment

Now I was out shopping in a big crowded supermarket surrounded by other people hurrying and jostling along, I’d gotten that horrible feeling of panic that occurs when I am out in crowded public areas. This doesn’t occur all the time, mainly when my Testosterone doses have been changed or I am really tired or hungry. Don’t get me wrong I don’t crave hanging around supermarkets shopping, rubbing shoulders with the Hoi Polloi especially when my heart is racing like crazy or missing beasts. One of my biggest fears is collapsing while out shopping (thankfully this has NEVER happened) but I guess anxiety (Caused by Low T ) most likely can do odd things to you!

I had felt a bit more dizzy while out , obviously this was exacerbated by ‘remembering’ that I was stopping the Testogel today! I guess that maybe it’s psychosomatic and this thought was what triggered my panic. I finished shopping with a bit more gusto. I like to get in and get out quick at the very best of times, let alone when I’m feeling rubbish.

My Symptoms and Side effects of Stopping TRT on DAY 1

Asides from the panic and anxiety I had felt earlier I was feeling ok. Later that evening I had started getting some pains in my chest (well, more like Pectoral area). It wasn’t just the left side of my chest, but the right too. It didn’t feel like anything too serious. Later at about 10pm, pins and needles occured in my left arm and hand. The veins seemed to be getting bigger in my left arm with pins and needles sensation.

I think alot of this is all put down to anxiety yet again. Overall today I have not felt too shabby. Apparently one of the changes that occur when stopping TRT is that your Testes may start to hang lower or get bigger. But alas No change in my testes. My Penis felt a bit small flaccid when using the bathroom. It’s strange how you can get paranoid over all the little things huh lol.

Send to Kindle
Back to Top